Disseminated tuberculosis complicating anti-TNF-alpha treatment (Journal article)
Dimakou, K./ Papaioannides, D./ Latsi, P./ Katsimboula, S./ Korantzopoulos, P./ Orphanidou, D.
An unusually large number of cases of tuberculosis, often of miliary or disseminated form, have been reported in patients receiving infliximab therapy for rheumatoid arthritis or Crohn's disease. We describe a patient with rheumatoid arthritis who was treated with infliximab and became systemically ill with Mycobacterium tuberculosis-disseminated infection. Patients who are candidates for treatment with tumour necrosis factor-alfa inhibitors should be evaluated for the presence of latent or active
|Institution and School/Department of submitter:||Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής|
|Keywords:||Antibodies, Monoclonal/*contraindications,Antirheumatic Agents/*contraindications,Arthritis, Rheumatoid/*drug therapy,Female,Humans,Middle Aged,Opportunistic Infections/*complications/radiography,Tomography, X-Ray Computed,Tuberculosis, Miliary/*complications/radiography,Tuberculosis, Pulmonary/*complications/radiography,Tumor Necrosis Factor-alpha/*antagonists & inhibitors|
|Appears in Collections:||Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)|
Files in This Item:
|Dimakou-2004-Disseminated tubercu.pdf||203.23 kB||Adobe PDF||View/Open Request a copy|
Please use this identifier to cite or link to this item:This item is a favorite for 0 people.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.